Polar sets for supersolutions of degenerate elliptic equations.
Mathematica Scandinavica, Tome 63 (1988) no. 1, pp. 136-150
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1988__63_1_167046,
author = {Juha Heinonen and Tero Kilpel\"ainen},
title = {Polar sets for supersolutions of degenerate elliptic equations.},
journal = {Mathematica Scandinavica},
pages = {136--150},
year = {1988},
volume = {63},
number = {1},
zbl = {0706.31015},
url = {http://geodesic.mathdoc.fr/item/MS2_1988__63_1_167046/}
}
Juha Heinonen; Tero Kilpeläinen. Polar sets for supersolutions of degenerate elliptic equations.. Mathematica Scandinavica, Tome 63 (1988) no. 1, pp. 136-150. http://geodesic.mathdoc.fr/item/MS2_1988__63_1_167046/